Alexey Bufetov
Alexey Bufetov
כתובת אימייל מאומתת בדומיין math.uni-leipzig.de - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Fluctuations of particle systems determined by Schur generating functions
A Bufetov, V Gorin
Advances in Mathematics 338, 702-781, 2018
472018
Representations of classical Lie groups and quantized free convolution
A Bufetov, V Gorin
Geometric and Functional Analysis 25 (3), 763-814, 2015
412015
Asymptotics of random domino tilings of rectangular Aztec diamonds
A Bufetov, A Knizel
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 54 (3 …, 2018
402018
Directed random polymers via nested contour integrals
A Borodin, A Bufetov, I Corwin
Annals of Physics 368, 191-247, 2016
342016
Between the stochastic six vertex model and Hall-Littlewood processes
A Borodin, A Bufetov, M Wheeler
arXiv preprint arXiv:1611.09486, 2016
302016
Limit shapes for growing extreme characters of U (∞)
A Borodin, A Bufetov, G Olshanski
The Annals of Applied Probability, 2339-2381, 2015
252015
Fourier transform on high-dimensional unitary groups with applications to random tilings
A Bufetov, V Gorin
Duke Mathematical Journal 168 (13), 2559-2649, 2019
242019
Yang–Baxter field for spin Hall–Littlewood symmetric functions
A Bufetov, L Petrov
Forum of Mathematics, Sigma 7, 2019
202019
Hall–Littlewood RSK field
A Bufetov, K Matveev
Selecta Mathematica 24 (5), 4839-4884, 2018
182018
Law of large numbers for infinite random matrices over a finite field
A Bufetov, L Petrov
Selecta Mathematica 21 (4), 1271-1338, 2015
182015
Plancherel representations of U (∞) and correlated Gaussian Free Fields
A Borodin, A Bufetov
Duke Mathematical Journal 163 (11), 2109-2158, 2014
172014
Color-position symmetry in interacting particle systems
A Borodin, A Bufetov
The Annals of Probability 49 (4), 1607-1632, 2021
152021
A central limit theorem for extremal characters of the infinite symmetric group
AI Bufetov
Functional Analysis and Its Applications 46 (2), 83-93, 2012
152012
Kerov's interlacing sequences and random matrices
A Bufetov
Journal of Mathematical Physics 54 (11), 113302, 2013
142013
Yang-Baxter random fields and stochastic vertex models
A Bufetov, M Mucciconi, L Petrov
arXiv preprint arXiv:1905.06815, 2019
102019
An irreversible local Markov chain that preserves the six vertex model on a torus
A Borodin, A Bufetov
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 53 (1 …, 2017
102017
Stochasticization of solutions to the Yang–Baxter equation
A Aggarwal, A Borodin, A Bufetov
Annales Henri Poincaré 20 (8), 2495-2554, 2019
92019
Stochastic monotonicity in Young graph and Thoma theorem
A Bufetov, V Gorin
International Mathematics Research Notices 2015 (23), 12920-12940, 2015
72015
Interacting particle systems and random walks on Hecke algebras
A Bufetov
arXiv preprint arXiv:2003.02730, 2020
52020
Cutoff profile of ASEP on a segment
A Bufetov, P Nejjar
arXiv preprint arXiv:2012.14924, 2020
42020
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20